RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Yurinskii, Vadim Vladimirovich

Statistics Math-Net.Ru
Total publications: 33
Scientific articles: 30

Number of views:
This page:1787
Abstract pages:3923
Full texts:1792
References:160
E-mail:

http://www.mathnet.ru/eng/person21542
List of publications on Google Scholar
https://zbmath.org/authors/?q=ai:yurinskii.v-v|yurinskij.v-v|jurinskii.v-v|jurinskij.v-v
https://mathscinet.ams.org/mathscinet/MRAuthorID/199583

Publications in Math-Net.Ru
2006
1. V. V. Yurinskii, “On the smallest eigenvalue of the Stokes operator in a domain with fine-grained random boundary”, Sibirsk. Mat. Zh., 47:6 (2006),  1414–1428  mathnet  mathscinet  zmath; Siberian Math. J., 47:6 (2006), 1167–1178  isi  scopus
2. J. Gama, V. V. Yurinskii, “An exponential estimate for a wavelet density estimator”, Teor. Veroyatnost. i Primenen., 51:4 (2006),  674–690  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 51:4 (2007), 595–608  isi  scopus
2001
3. V. V. Yurinskii, “Localization of spectrum bottom for the Stokes operator in a random porous medium”, Sibirsk. Mat. Zh., 42:2 (2001),  451–483  mathnet  mathscinet  zmath; Siberian Math. J., 42:2 (2001), 386–413  isi
1992
4. V. V. Yurinskii, “On Asymptotics of Large Deviations in Hilbert Space. III”, Teor. Veroyatnost. i Primenen., 37:2 (1992),  268–275  mathnet  mathscinet  zmath; Theory Probab. Appl., 37:2 (1993), 261–268
5. V. V. Yurinsky, “On Exponential Bounds for Probabilities of Large Deviations”, Teor. Veroyatnost. i Primenen., 37:1 (1992),  136–138  mathnet  mathscinet  zmath; Theory Probab. Appl., 37:1 (1993), 113–114
1991
6. V. V. Yurinskii, “Exponential estimates of Bernstein type”, Sibirsk. Mat. Zh., 32:4 (1991),  216–226  mathnet  mathscinet  zmath; Siberian Math. J., 32:4 (1991), 716–724  isi
7. V. V. Yurinskii, “On the asymptotics of large deviations in a Hilbert space. II”, Teor. Veroyatnost. i Primenen., 36:3 (1991),  535–541  mathnet  mathscinet  zmath; Theory Probab. Appl., 36:3 (1991), 548–554  isi
8. V. V. Yurinskii, “On the asymptotics of large deviations in a Hilbert space. I”, Teor. Veroyatnost. i Primenen., 36:1 (1991),  78–92  mathnet  mathscinet  zmath; Theory Probab. Appl., 36:1 (1991), 99–114  isi
1989
9. A. V. Pozhidaev, V. V. Yurinskii, “On the error of averaging symmetric elliptic systems”, Izv. Akad. Nauk SSSR Ser. Mat., 53:4 (1989),  851–867  mathnet  mathscinet  zmath; Math. USSR-Izv., 35:1 (1990), 183–201
1988
10. V. V. Yurinskii, “On Averaging Error of Multidimensional Diffusions”, Teor. Veroyatnost. i Primenen., 33:1 (1988),  14–24  mathnet  mathscinet  zmath; Theory Probab. Appl., 33:1 (1988), 11–21  isi
1986
11. V. V. Yurinskii, “Averaging of symmetric diffusion in a random medium”, Sibirsk. Mat. Zh., 27:4 (1986),  167–180  mathnet  mathscinet  zmath; Siberian Math. J., 27:4 (1986), 603–613  isi
1985
12. V. V. Yurinskii, “Averaging error for elliptic equations with “layered” random coefficients”, Sibirsk. Mat. Zh., 26:2 (1985),  176–186  mathnet  mathscinet  zmath
1983
13. V. V. Yurinskii, “The error of a normal approximation”, Sibirsk. Mat. Zh., 24:6 (1983),  188–199  mathnet  mathscinet  zmath; Siberian Math. J., 24:6 (1983), 977–987  isi
1982
14. V. V. Yurinskii, “Averaging of second-order nondivergent equations with random coefficients”, Sibirsk. Mat. Zh., 23:2 (1982),  176–188  mathnet  mathscinet  zmath; Siberian Math. J., 23:2 (1982), 276–287  isi
15. V. V. Yurinskiĭ, “On the accuracy of Gaussian approximation for the probability of hitting a ball”, Teor. Veroyatnost. i Primenen., 27:2 (1982),  270–278  mathnet  mathscinet  zmath; Theory Probab. Appl., 27:2 (1983), 280–289  isi
1981
16. V. V. Yurinskii, “An error estimate for the normal approximation of the probability of landing in a ball”, Dokl. Akad. Nauk SSSR, 258:3 (1981),  557–558  mathnet  mathscinet  zmath
1980
17. V. V. Yurinskii, “Averaging of an elliptic boundary value problem with random coefficients”, Sibirsk. Mat. Zh., 21:3 (1980),  209–223  mathnet  mathscinet  zmath; Siberian Math. J., 21:3 (1980), 470–482  isi
1979
18. V. V. Yurinskii, “Averaging of elliptic equations with random coefficients”, Sibirsk. Mat. Zh., 20:4 (1979),  869–884  mathnet  mathscinet  zmath; Siberian Math. J., 20:4 (1979), 611–623  isi
1977
19. V. V. Yurinskiĭ, “On approximation of convolutions by normal laws”, Teor. Veroyatnost. i Primenen., 22:4 (1977),  675–688  mathnet  mathscinet  zmath; Theory Probab. Appl., 22:4 (1978), 653–667
20. V. V. Yurinskiĭ, “On the error of the Gaussian approximation for convolutions”, Teor. Veroyatnost. i Primenen., 22:2 (1977),  242–253  mathnet  mathscinet  zmath; Theory Probab. Appl., 22:2 (1978), 236–247
1975
21. V. V. Yurinskii, “A smoothing inequality for estimations of Levy–Prokhorov distance”, Teor. Veroyatnost. i Primenen., 20:1 (1975),  3–12  mathnet  zmath; Theory Probab. Appl., 20:1 (1975), 1–10
1974
22. V. V. Yurinskii, “The strong law of large numbers for homogeneous random fields”, Mat. Zametki, 16:1 (1974),  141–149  mathnet  mathscinet  zmath; Math. Notes, 16:1 (1974), 668–673
23. V. V. Yurinskii, “On infinitely divisible distributions”, Teor. Veroyatnost. i Primenen., 19:2 (1974),  308–318  mathnet  mathscinet  zmath; Theory Probab. Appl., 19:2 (1975), 297–308
24. V. V. Yurinskii, “Exponential bounds for smooth fields”, Teor. Veroyatnost. i Primenen., 19:1 (1974),  230–235  mathnet  mathscinet  zmath; Theory Probab. Appl., 19:1 (1974), 221–226
25. V. V. Yurinskii, “Exponential bounds for large deviations”, Teor. Veroyatnost. i Primenen., 19:1 (1974),  152–154  mathnet  mathscinet  zmath; Theory Probab. Appl., 19:1 (1974), 154–155
1973
26. V. V. Yurinskii, “On sample continuity of random fields”, Teor. Veroyatnost. i Primenen., 18:3 (1973),  633–639  mathnet  mathscinet  zmath; Theory Probab. Appl., 18:3 (1974), 602–607
1972
27. V. V. Jurinskii, “Bounds for Characteristic Functions of Certain Degenerate Multidimensional Distributions”, Teor. Veroyatnost. i Primenen., 17:1 (1972),  99–110  mathnet  mathscinet  zmath; Theory Probab. Appl., 17:1 (1972), 101–113
1971
28. V. V. Yurinskiĭ, “On application of the van der Corput lemma to estimation of the characteristic functions of certain singular distributions”, Teor. Veroyatnost. i Primenen., 16:2 (1971),  389–391  mathnet  mathscinet  zmath; Theory Probab. Appl., 16:2 (1971), 387–388
29. V. V. Yurinskiĭ, “On inequalities for large deviations of certain statistics”, Teor. Veroyatnost. i Primenen., 16:2 (1971),  386–389  mathnet  mathscinet  zmath; Theory Probab. Appl., 16:2 (1971), 385–387
1970
30. V. V. Yurinskii, “On an infinite-dimensional version of S. N. Bernstein's inequalities”, Teor. Veroyatnost. i Primenen., 15:1 (1970),  106–107  mathnet  mathscinet  zmath; Theory Probab. Appl., 15:1 (1970), 108–109

1990
31. A. V. Pozhidaev, V. V. Yurinskii, “Letter to the editors”, Izv. Akad. Nauk SSSR Ser. Mat., 54:4 (1990),  894  mathnet  mathscinet  zmath
1977
32. V. V. Yurinskiĭ, “Letter to the editors”, Teor. Veroyatnost. i Primenen., 22:2 (1977),  442  mathnet  mathscinet; Theory Probab. Appl., 22:2 (1978), 430
1972
33. V. V. Yurinskii, “Addendum: On Inequalities for Large Deviations for Certain Statistics”, Teor. Veroyatnost. i Primenen., 17:1 (1972),  200  mathnet; Theory Probab. Appl., 17:1 (1972), 193

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021